# SDR SWAA2016010647704

- Difficulty date: November 12, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 61,842 hours, 48,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69773612
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR T CHORD INTERCOSTAL CRACKED AT BS 332.1+1.5, STRINGER 8A.  REPAIRED INTERCOSTAL IAW EA.
